MathSciNet Relay Station
MathSciNet bibliographic data
MR1736544 (2000m:35019) 35B27 (35K55 60H30)
Buckdahn, Rainer; Hu, Ying; Peng, Shige Probabilistic approach to homogenization of viscosity solutions of parabolic PDEs. NoDEA Nonlinear Differential Equations Appl. 6 (1999), no. 4, 395–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement